Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 68, NWS Duluth, MN

June 20, 2012Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jun 20, 2012, 10:39 AM CDT for Saint Louis County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2012, 10:39 AM CDT (15:39 UTC)
Expired
Jun 20, 2012, 11:15 AM CDT
In force
36 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Saint Louis County, MN

The radar

The Duluth radar (KDLH), 24 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 10:40 AM CDTHAIL 0.25Twig, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 3.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WUUS53 KDLH 201539
SVRDLH
MNC137-201615-
/O.NEW.KDLH.SV.W.0068.120620T1539Z-120620T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1039 AM CDT WED JUN 20 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 1115 AM CDT

* AT 1034 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR TWIG...OR 16 MILES NORTHWEST OF DULUTH...AND MOVING NORTHEAST
  AT 50 MPH.

  AT 1030 AM THIS MORNING...SPOTTER REPORTED QUARTER SIZE HAIL NORTH 
  OF TWIG WITH THIS STORM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ISLAND LAKE AND FREDENBERG AROUND 1045 AM CDT.
  BOULDER LAKE AROUND 1050 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4724 9219 4698 9192 4686 9242 4696 9250
TIME...MOT...LOC 1538Z 226DEG 42KT 4696 9234
WIND...HAIL <50MPH 1.00IN

$$

TENTINGER
2 follow-up statements
968 
WWUS53 KDLH 201552
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1052 AM CDT WED JUN 20 2012

MNC137-201615-
/O.CON.KDLH.SV.W.0068.000000T0000Z-120620T1615Z/
ST. LOUIS MN-
1052 AM CDT WED JUN 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS COUNTY UNTIL 1115 AM CDT...

AT 1048 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 6
MILES NORTH OF FREDENBERG...OR 20 MILES NORTH OF DULUTH...MOVING
NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL ST. LOUIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4688 9234 4703 9240 4724 9219 4698 9192
TIME...MOT...LOC 1552Z 221DEG 43KT 4710 9218
WIND...HAIL <50MPH 1.00IN

$$

TENTINGER
846 
WWUS53 KDLH 201609
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1109 AM CDT WED JUN 20 2012

MNC137-201619-
/O.EXP.KDLH.SV.W.0068.000000T0000Z-120620T1615Z/
ST. LOUIS MN-
1109 AM CDT WED JUN 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS COUNTY
WILL EXPIRE AT 1115 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4688 9234 4703 9240 4724 9219 4698 9192
TIME...MOT...LOC 1609Z 225DEG 45KT 4724 9193

$$

TENTINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:37 AM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 20, 6:37 AM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
637 AM CDT WED JUN 20 2012

.AVIATION...06/20/12Z ISSUANCE...
LOW-END MVFR IN CLOUDS WITH AREAS OF RAIN AND SCATTERED
THUNDERSTORMS. CONDITIONS DETERIORATING TO IFR IN RAIN THIS
EVENING IMPROVING TO MVFR BEHIND A COLD FRONT LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 407 AM CDT WED JUN 20 2012/

..LIFE THREATENING FLOODING/HEAVY RAINFALL EVENT CONTINUES EARLY
THIS MORNING NEAR TWIN PORTS AND PARTS OF NORTH SHORE...

SHORT TERM...DANGEROUS FLOODING CONTINUES ACROSS TWIN PORTS
VICINITY AND ALONG NORTH SHORE. EVACUATIONS OCCURRING ALONG ST
LOUIS RIVER IN FOND DU LAC SECTION OF WEST DULUTH. DUAL POL
ESTIMATES OF 4 TO 8 INCHES FROM AITKIN THROUGH CARLTON...SRN ST
LOUIS...AND EXTREME SRN LAKE COUNTIES. PRIMARY MECHANISM FOR
EXCESSIVE RAINFALL IS ANOMALOUS PWATS WITHIN VERY DEEP MSTR
TRANSPORT REGION ADVECTING NORTH ACROSS STATIONARY LOW LVL BDRY.
TRAINING ECHOES OCCURRING FROM BRD LAKES TOWARDS SOUTH SHORE OF
LAKE SUPERIOR WITH RAINFALL RATES OF NEAR AN INCH/HR...A DECREASE
FROM EARLIER EVENING RATES OF 2 TO 3 INCH/HR. FAST FLOW ALOFT IS
KEEPING EMBEDDED HEAVIER RAIN CORES MOVING FAIRLY QUICKLY AT THE
MOMENT.

TODAY...DEEP LAYER LIFT WILL CONTINUE THROUGH THE MORNING OVER
ERN MN/WRN WI ZONES AS INVERTED SFC TROUGH PROVIDES LOW LVL INFLOW
ACROSS EAST/WEST LOW LVL THETAE GRADIENT FROM HINCKLEY TO SOUTH
SHORE. AT LEAST THROUGH MID MORNING HIGH THREAT OF LIFE THREATENING
FLOODING WILL CONTINUE AS EXCESSIVE RUNOFF OCCURS FROM TOTALLY
SATURATED SOILS. OF MAJOR CONCERN IS THE PROSPECT THAT NEXT ROUND
OF EXCESSIVE RAIN DEVELOPING OVER ERN DAKOTAS WILL SLIDE NORTHEAST
AND PRODUCE HEAVY RAIN TOTALS THIS AFTERNOON. IT APPEARS THAT
REPOSITIONING OF RRQ OF 30H JET WILL FAVOR ENHANCEMENT OF HEAVIER
PRECIP OVER WRN CWA BY MIDDAY...AND THEN A TRANSLATION EAST AS SFC
COLD FRONT FINALLY MAKES ITS MOVE EAST. WILL MOST LIKELY NEED TO
EXTEND FLOOD WARNINGS BEYOND NOON IF MAJORITY OF SODAK CONVECTIVE
SYSTEM HOLDS TOGETHER.

LONG TERM...WEDNESDAY NIGHT THROUGH THE FOLLOWING WEDNESDAY...

THE PERIOD WILL START OUT WITH THE STRONG...ACTIVE FRONT MOVING THE
TORRENTIAL RAIN AND VIOLENT THUNDERSTORMS OUT OF OUR AREA WEDNESDAY
NIGHT.  THE RAIN WILL BE FOLLOWED BY A COOL NORTHWEST FLOW...SURFACE
AND ALOFT...THROUGH SATURDAY.  RESIDUAL LOW LEVEL MOISTURE AND
CONTINUED COOLING ALOFT WILL RESULT IN SCATTERED LIGHT SHOWERS AND A
FEW THUNDERSTORMS.  AFTERNOON TEMPERATURES WILL REMAIN IN THE LOW TO
MID 70S...WITH NEAR 50 AT NIGHT.  HIGH PRESSURE FROM CENTRAL CANADA
WILL BUILD OVER HUDSON BAY SATURDAY AND BUILD SOUTHWARD TOWARD LAKE
SUPERIOR SUNDAY THROUGH THE MIDDLE OF THE COMING WEEK.  THE ONSHORE
FLOW WILL CHILL THE LAKESHORE DOWN INTO THE 60S...WITH SOME 50S...
WHILE TEMPERATURES WILL CONTINUE TO CLIMB INTO THE 70S WELL INLAND.
THE DRY FLOW WILL END THE SHOWERS AND RESULT IN MOSTLY CLEAR SKIES.

&&

.POINT TEMPS/POPS...
DLH  53  72  52  74 /  60  20  20  20
INL  49  71  50  74 /  60  30  20  20
BRD  55  75  53  77 /  10  20  10  10
HYR  54  75  52  77 /  60  10  20  20
ASX  55  72  51  73 /  60  20  20  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MNZ012-
     019>021-025-026-033>038.

WI...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ001-006.

LS...NONE.
&&

SHORT TERM...CANNON
LONG TERM....EOM
AVIATION...EOM
Hazardous weather outlook, Jun 20, 4:33 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
433 AM CDT WED JUN 20 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-211030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
433 AM CDT WED JUN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A SIGNIFICANT LIFE THREATENING FLOOD EVENT WILL CONTINUE ACROSS
THE TWIN PORTS...NORTH SHORE OF LAKE SUPERIOR...AND PARTS OF NORTHWEST
WISCONSIN. TRAVEL IS NOT RECOMMENDED IN THE TWIN PORTS EARLY THIS
MORNING. THUNDERSTORMS WILL FOCUS ACROSS MOST OF THE NORTHLAND
TODAY. DUE TO UNUSUALLY HIGH AMOUNTS OF MOISTURE IN THE ATMOSPHERE...RAINFALL
RATES AT TIMES WILL APPROACH 1 TO 2 INCHES PER HOUR. FLOODING WILL
CONTINUE TO BE EXACERBATED BY ADDITIONAL RAINFALL. PLEASE REFER
TO THE LATEST FLOOD WATCHES AND WARNINGS ISSUED BY THE NATIONAL
WEATHER SERVICE IN DULUTH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
EAST OF A LINE FROM SIREN TO BAYFIELD WISCONSIN. THE PRIMARY
THREATS WILL BE HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY...ESPECIALLY ACROSS
NORTHERN MINNESOTA THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-211030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
433 AM CDT WED JUN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE WATERS OF WESTERN LAKE
SUPERIOR TODAY AND TONIGHT. STORMS WILL PRODUCE STRONG WIND GUSTS
AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY OVER THE WATERS OF
WESTERN LAKE SUPERIOR.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 20, 9:41 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
941 AM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       4 SW DULUTH             46.74N 92.18W
06/20/2012  M9.00 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            DENFELD NEIGHBORHOOD OF WEST DULUTH

&&

RS
Special weather statement, Jun 20, 9:45 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
945 AM CDT WED JUN 20 2012

MNZ036-038-WIZ006-201530-
BURNETT-PINE-SOUTH AITKIN-
945 AM CDT WED JUN 20 2012

...STRONG THUNDERSTORM HEADED FOR PINE...BURNETT AND AITKIN
COUNTIES...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 40 MILES WEST OF
HENRIETTE TO 21 MILES SOUTHWEST OF GREELY TO 31 MILES SOUTHWEST OF
GREELY...MOVING NORTHEAST AT 65 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 50
MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS
AND SOME PEA SIZE HAIL.

* THUNDERSTORMS WILL BE NEAR...
  GREELY BY 1000 AM...
  WEST ROCK AND ROCK CREEK BY 1005 AM...
  BROOK PARK AND BEROUN BY 1010 AM...
  HINCKLEY AND TRADE RIVER BY 1015 AM...
  MCGRATH AND FRIESLAND BY 1020 AM...
  SANDSTONE AND FINLAYSON BY 1025 AM...
  SIREN AND ASKOV BY 1030 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4573 9288 4572 9313 4598 9315 4600 9307
      4614 9306 4614 9343 4616 9345 4618 9343
      4634 9307 4607 9248 4572 9228 4572 9252
      4564 9254 4564 9288

MELDE
Special weather statement, Jun 20, 9:53 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
953 AM CDT WED JUN 20 2012

MNZ035>037-WIZ001-201600-
NORTHERN AITKIN-SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-
DOUGLAS-
INCLUDING THE CITIES OF...HILL CITY...AITKIN...DULUTH...CLOQUET...
SUPERIOR
953 AM CDT WED JUN 20 2012

...STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN...

RADAR SHOWED A COUPLE CLUSTERS OF STRONG THUNDERSTORMS THIS
MORNING...WITH ONE AREA OVER AITKIN COUNTY...AND A SECOND AREA
HEADED FOR SOUTHERN PINE COUNTY. THESE STORMS WERE MOVING RAPIDLY
NORTHEAST...AND MAY CAUSE WIND GUSTS OF 40 TO 50 MPH THIS MORNING.
THE STORMS WILL IMPACT MOOSE LAKE...CROMWELL...WILLOW
RIVER...BALSAM...FLOODWOOD AND THE TWIN PORTS. THE STRONGEST
STORMS WILL ARRIVE IN THE TWIN PORTS BETWEEN 1030 AM AND 11 AM.

MELDE
Local storm report, Jun 20, 10:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1012 AM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     FLOOD            CLOQUET                 46.73N 92.49W
06/20/2012                   CARLTON            MN   LAW ENFORCEMENT

            SPAFFORD CAMPING AREA EVACUATED...ST LOUIS RIVER.

&&

RS
Special weather statement, Jun 20, 10:35 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1035 AM CDT WED JUN 20 2012

MNZ019-037-201600-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-
1035 AM CDT WED JUN 20 2012

...STRONG THUNDERSTORM MOVING NORTH OF TWIG...

AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAGINAW...MOVING NORTHEAST AT 45 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS. PENNY TO DIME SIZE HAIL WAS REPORTED NEAR SAGINAW WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  TAFT BY 1045 AM...
  FREDENBERG AND SHAW BY 1050 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4720 9229 4693 9196 4679 9247 4692 9259

TENTINGER
Local storm report, Jun 20, 10:39 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1039 AM CDT WED JUN 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     HEAVY RAIN       ALBORN                  46.97N 92.58W
06/20/2012  M8.34 INCH       ST. LOUIS          MN   TRAINED SPOTTER

&&

SGOHDE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:04 PM CDTSpecial Weather StatementDLH11 min
Jun 19, 7:07 PM CDTSpecial Weather StatementDLHAitkin23 min
Jun 19, 7:08 PM CDTSpecial Marine WarningDLH43 min
Jun 19, 7:21 PM CDTFlash Flood WarningDLHCook, Lake5 hr
Jun 19, 8:01 PM CDTSpecial Marine WarningDLH59 min
Jun 19, 8:04 PM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Crow Wing, Pine, Saint Louis4 hr
Jun 19, 8:14 PM CDTSpecial Weather StatementDLHCarlton16 min
Jun 19, 8:53 PM CDTSpecial Weather StatementDLHCrow Wing22 min
Jun 19, 8:58 PM CDTSpecial Marine WarningDLH41 min
Jun 19, 9:30 PM CDTAreal Flood AdvisoryDLHCass, Crow Wing3 hr
Jun 19, 9:41 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing19 min
Jun 19, 11:34 PM CDTFlash Flood Warning EmergencyDLHCook, Lake, Saint Louis17 hr
Jun 20, 12:07 AM CDTAreal Flood WarningDLHAitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 3 more12 hr
Jun 20, 12:26 AM CDTSpecial Marine WarningDLH94 min
Jun 20, 12:44 AM CDTSpecial Weather StatementDLHAitkin, Carlton61 min
Jun 20, 2:13 AM CDTSpecial Weather StatementDLHCarlton32 min
Jun 20, 2:54 AM CDTSpecial Weather StatementDLHAitkin, Pine51 min
Jun 20, 4:02 AM CDTSpecial Weather StatementDLHCarlton58 min
Jun 20, 4:31 AM CDTSpecial Weather StatementDLHCrow Wing59 min
Jun 20, 5:49 AM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing56 min
Jun 20, 8:30 AM CDTRiver Flood WarningDLHCarlton8 days
Jun 20, 9:45 AM CDTSpecial Weather StatementDLHPine45 min
Jun 20, 10:03 AM CDTSevere Thunderstorm WarningDLHAitkin, Pine42 min
Jun 20, 10:26 AM CDTFlash Flood WarningDLHCarlton, Saint Louis12 hr
Jun 20, 10:35 AM CDTSpecial Weather StatementDLHCarlton25 min
Jun 20, 10:36 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis39 min
Jun 20, 10:48 AM CDTSpecial Marine WarningDLH48 min
Jun 20, 11:51 AM CDTAreal Flood WarningDLHAitkin, Cass, Crow Wing, Itasca48 hr
Jun 20, 12:03 PM CDTSpecial Weather StatementDLHCook42 min
Jun 20, 12:08 PM CDTAreal Flood WarningDLHAitkin, Carlton, Cook, Itasca, Lake, Pine and 1 more48 hr
Jun 20, 12:08 PM CDTSpecial Marine WarningDLH52 min
Jun 20, 12:15 PM CDTSpecial Marine WarningDLH30 min
Jun 20, 4:24 PM CDTAreal Flood WarningDLHLake, Saint Louis48 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.